question-icon

Hi... My eyes get heavy and I feel like closing

default
Posted on Sat, 19 Jan 2019
Question: Hi... My eyes get heavy and I feel like closing it and also feel that if I don't then I may loose a balance. This happens while driving. It subsides the moment I stop driving. It happens most of the time. I took Stemetile MD tablets on few occasion considering it's a Vartigo but not much difference. Can I know why this happens and what is the solution. Thanks
doctor
Answered by Dr. Sudhir Kumar (4 hours later)
Brief Answer:
Most likely motion sickness.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your clinical details. Based on this, the most common underlying problem is motion (travel) sickness. This occurs due to minor dysfunction between inner ear and visual stimuli regarding the motion signals. Therefore, it gets aggravated while moving and stops when the vehicle stops.

Medications such as cinnarizine, dimenhydrinate and prometahzine can be taken as per need basis to prevent the symptoms of motion sickness.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5997 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi... My eyes get heavy and I feel like closing

Brief Answer: Most likely motion sickness. Detailed Answer: Thank you for posting your query. I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you. I have noted your clinical details. Based on this, the most common underlying problem is motion (travel) sickness. This occurs due to minor dysfunction between inner ear and visual stimuli regarding the motion signals. Therefore, it gets aggravated while moving and stops when the vehicle stops. Medications such as cinnarizine, dimenhydrinate and prometahzine can be taken as per need basis to prevent the symptoms of motion sickness. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, XXXXXXX XXXXXXX Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar